# SDR DALA12010075651

- Difficulty date: September 29, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,256 hours, 13,887 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN DECK PLATE FROM STA 1680-1720, BL-0 TO BL-52R (AREAS MARKED).  REMOVED CORROSION AT 13 EA DIFFERENCE AREAS ON AFT DECK PLATE  FROM STA 1680-1720, BL 0 TO BL 52R, AND FOUND TO BE WITHIN LIMITS IAW SRM 53-60-51, PAGE 201 FIG 201, REPAIR 2, AT THE STA 1681 RBL4 FOUND 1 EA ELONGATED HOLE ON DECK PLATE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51, PAGE 201, FIG 201, REPAIR 2, ACCOMPLISHED REPAIR IAW SRM 53-60-51, PAGE 202, FIG 201, REPAIR 2, ALTERNATIVE II.  COMPLETED INSPECTED.
